It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-25-2007, 04:36 PM   #1
Senior Veteran
(male)
 
Join Date: Sep 2005
Posts: 528
Sco24 HB User
Too much T3?

what are the symptoms of too much T3? I'm on armour, and I dont feel overmedicated in the sense of hyper symptoms, (racing heart, sweating, etc.) but I feel pins and needles, in my feet and so forth. Was wondering if too much T3 could cause that? Or not.

Thanks
scott

 
Old 01-25-2007, 06:39 PM   #2
SRC SRC is offline
Senior Member
(female)
 
Join Date: Aug 2006
Location: Canada
Posts: 122
SRC HB User
Re: Too much T3?

Hi Scott

I switched to desiccated thyroid in 2002 and last spring I started to get tingling in my feet which gradually has moved into legs, arms, hands, nose and lips. Around the same time I had quit smoking and my thyroid went HYPER (toxic multi-nodular goitre). Long story short...had RAI in September and am still not quite at the right dose of medication yet (Internist does not want me to use natural thyroid so am trying Synthroid for now). Have no idea if it is my thyroid causing this (cause HYPO can apparently cause neurological symptoms) but maybe it was the quitting smoking that caused some weird dopamine shift or something. In anycase, I still have it. Am seeing dr. on Monday about results of brain/spine MRI I just had last week.

Sorry am of no help but keep in touch and maybe we can figure this out eventually. Good luck with sleuthing!

Shelley

p.s. hope yours doesn't progress and is a B12 deficiency or something.

 
Sponsors Lightbulb
   
Old 01-25-2007, 07:13 PM   #3
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,034
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: Too much T3?

How long have you been on Armour and what is your dosage? Can you post your last blood tests..........I am new to Armour and know there is an adjustment time for some of "us." Hopefully Midewest will jump in here with her input!

 
Old 01-26-2007, 10:02 AM   #4
Senior Veteran
(female)
 
Join Date: Apr 2005
Posts: 609
Red Maple HB UserRed Maple HB User
Re: Too much T3?

Scott, I am unsuccessful on Armour. My doctor feels the ratio of T4 to T3 is too much for me. I had a really bad episode on Armour a while back (just over a year ago now). I did have the hyper symptoms of heart racing, pounding, jitters, sweating etc. Along with that, I also had something similar to your pins and needles symptom. Mine however was more of a "numbing" (I didn't feel a tingling, just nothing at all) in my feet and hands, and slowly it crept up my arms and legs. It really scared me combined with all the other symptoms I was having on Armour. I don't know if yours is similar, but wanted to share what happened to me in case the info. can benefit you.

My doctor switched me back to synthroid, at a lower dose than I was on previously, then had me build up slowly again. This fall he added cytomel in a very small dose and we are trying to build up the T3 in a different ratio to what is found in Armour. Who knows, maybe if I build up my T3 tolerance slowly enough, maybe I could tolerate switching to Armour again in the future. For now though, I am doing pretty good on 100mcg Synthroid and 10 mcg cytomel.

Good luck to you and hope you find just that right dosage for you to feel great!

Last edited by Red Maple; 01-26-2007 at 10:03 AM.

 
Old 01-26-2007, 02:04 PM   #5
Senior Veteran
(male)
 
Join Date: Sep 2005
Posts: 528
Sco24 HB User
Re: Too much T3?

Yeah, I think this started when she upped me to 90mg of Armour, from 75mg. I know that on the test my TSH was 1.83 and my Free T4 was really low, but my Free T3 was really high, upper normal range. But she still wanted me to try going up to 90 because of how I was feeling.

So I think tomorrow I might try going back down to 75 to see how I feel. What do you guys think?

Thanks
Scott

 
Old 01-26-2007, 09:09 PM   #6
SRC SRC is offline
Senior Member
(female)
 
Join Date: Aug 2006
Location: Canada
Posts: 122
SRC HB User
Re: Too much T3?

Hi Scott.
I've read somewhere on this forum where because Armour has T3 and it is 4x's stronger than the T4 that some people drop their dosage down and then add synthetic T4 (synthroid,eltroxin etc.) I'm no expert so don't quote me...hopefully some of the veterans will jump in and help.

Good luck
Shelley

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 07:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 08:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 06:54 PM
All members..... moderator2 Acne 2 05-16-2002 08:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 07:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (226), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!